# SDR 2002UALA01608

- Difficulty date: October 16, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 29,810 hours, 5,912 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STATION 2108 RH SIDE, WL 192.   MAJOR REPAIR ACCOMPLISHED.  DOUBLER APPLIED TO DENTED AREA ON FUSELAGE, STATION 2108 RH SIDE, WL 192.
